Über metrische Gruppen

S. Banach

Studia Mathematica (1931)

  • Volume: 3, Issue: 1, page 101-113
  • ISSN: 0039-3223

How to cite

top

Banach, S.. "Über metrische Gruppen." Studia Mathematica 3.1 (1931): 101-113. <http://eudml.org/doc/217574>.

@article{Banach1931,
author = {Banach, S.},
journal = {Studia Mathematica},
keywords = {topology},
language = {ger},
number = {1},
pages = {101-113},
title = {Über metrische Gruppen},
url = {http://eudml.org/doc/217574},
volume = {3},
year = {1931},
}

TY - JOUR
AU - Banach, S.
TI - Über metrische Gruppen
JO - Studia Mathematica
PY - 1931
VL - 3
IS - 1
SP - 101
EP - 113
LA - ger
KW - topology
UR - http://eudml.org/doc/217574
ER -

NotesEmbed ?

top

You must be logged in to post comments.